liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
On the classes of remainders of locally compact noncompact spaces
Linköping University, Department of Mathematics. Linköping University, The Institute of Technology.
Shimane University, Japan .
2012 (English)In: Acta Mathematica Hungarica, ISSN 0236-5294, E-ISSN 1588-2632, Vol. 137, no 4, 231-241 p.Article in journal (Refereed) Published
Abstract [en]

We consider the classes R(X) of remainders of locally compact noncompact separable metrizable spaces X in metrizable compactifications. For each integer n andgt;= 1 we describe the classes R(X) of spaces X additionally having the n-complementation property in the sense of Cain, Jr. Then we show that for each alpha andlt; omega(1) there is a locally compact noncompact separable metrizable space H (alpha) such that {R(H-alpha) : alpha andlt; omega(1)} is a strictly increasing sequence in the family R of all classes R(X).

Place, publisher, year, edition, pages
Akadimiai Kiadi / Springer Verlag (Germany) , 2012. Vol. 137, no 4, 231-241 p.
Keyword [en]
locally compact space, n-complementation property, remainder, metrizable compactification, scattered space
National Category
Engineering and Technology
Identifiers
URN: urn:nbn:se:liu:diva-86109DOI: 10.1007/s10474-012-0207-6ISI: 000310740500001OAI: oai:DiVA.org:liu-86109DiVA: diva2:575141
Note

Funding Agencies|Japan Society for the Promotion of Science|22540084|

Available from: 2012-12-07 Created: 2012-12-07 Last updated: 2017-12-07

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Chatyrko, V A
By organisation
Department of MathematicsThe Institute of Technology
In the same journal
Acta Mathematica Hungarica
Engineering and Technology

Search outside of DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetric score

doi
urn-nbn
Total: 166 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf